IEEE - Institute of Electrical and Electronics Engineers, Inc. - Maximum Principles for a Class of Partial Information Risk-Sensitive Optimal Controls

Author(s): Jianhui Huang ; Xun Li ; Guangchen Wang
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2010
Volume: 55
Page Count: 6
Page(s): 1,438 - 1,443
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.2010.2044275
Regular:

In this technical note, we study a class of partial information risk-sensitive optimal controls. The main results are some necessary and sufficient conditions for these partial information control... View More

Advertisement